# SDR N6WA20140103001

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 23,303 hours, 15,981 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE IN FLIGHT.  RESET SYS POWER, PERFORMED NOSE WHEEL STEERING OPERATIONS CHECK IAW CRJ700 AMM 32-51-00, GOOD AT THIS TIME.
